Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

4 year old having a lump on the site of DPTP and Hib immunizations. Skin discolored and itching. Why?

My daughter will be 4 at the end of August. She has a marble sized lump in her upper, outer thigh at the site of her DPTP and Hib immunizations , done in March 2011 (yes, over a year ago!) The skin is discoloured- pale. The hair around that area is darker and longer than the baby fine, tiny blond hairs she has elsewhere. And, she is often itching the area. Any ideas?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

Your daughter must have received at least 3 doses of her DTP and Hib immunizations in the first year and booster at 18 months of age. If she did not have any discoloration with the initial immunizations then it is very unlikely that the discoloration and hair growth is due to the vaccine. It must be a coincidence that your daughter must be developing a hairy nevus at that site. You may get this cross checked with your doctor and in my opinion there is nothing to worry about it.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor